IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Shinichi Wada (TMC System)
Vice Chair Yoshiki Kayano (Univ. of Electro-Comm.)
Secretary Masato Mizukami (Muroran Inst. of Tech.), Kenji Suzuki (Fuji Electric)
Assistant Yuichi Hayashi (NAIST)

Conference Date Fri, Mar 1, 2019 10:30 - 16:50
Topics  
Conference Place The University of Electro-Communications, East Campus, Building E-3, Room 306 
Address 1-5-1 Chofugaoka, Chofu, Tokyo 182-8585, Japan
Transportation Guide http://www.uec.ac.jp/eng/about/access/
Contact
Person
Yoshiki Kayano
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMD.

Fri, Mar 1 AM 
10:30 - 11:35
  10:30-10:35 Opening Address ( 5 min. )
(1) 10:35-10:55 A study in influences of external magnetic field on break arc characteristics of AgSnO2 contacts in a DC inductive load circuit up to 20V-17A up to 20V-17A EMD2018-59 Seika Tokumitsu, Makoto Hasegawa (Chitose Inst. of Science & Technology)
(2) 10:55-11:15 Study on Fabry-Perot interferometer for the high vibration detection EMD2018-60 Yuya Harada, Kaoru Kuribayashi, Ryo Nagase (CIT), Satoru Wada (KURAHASHI INDUSTRIES CO.,LTD. SEISMIC INSTRUMENTS GROUP), Akio Kobayashi (TOKYO SOKUSHIN CO.,LTD.)
(3) 11:15-11:35 Fundamental study of the effect of tightening torque reduction on high frequency circuit elements of contact boundaries EMD2018-61 Takashi Narimatsu, Daisuke Fujimoto, Yu-ichi Hayashi (NAIST)
  11:35-11:45 Break ( 10 min. )
Fri, Mar 1 AM 
11:45 - 12:30
(4) 11:45-12:00 Study on fiber-optic strain sensor EMD2018-62 Ryota Kuramochi, Kentaro Matsuda, Ryo Nagase (CIT)
(5) 12:00-12:15 Relationship between launch condition and EAF of SI-type multimode fiber EMD2018-63 Ryohei Hayasaki, Ryo Nagase (CIT)
(6) 12:15-12:30 Study on ultrasonic sensing using BOF EMD2018-64 Ryo Takahashi, Katsuki Suenaga, Kentaro Matsuda, Ryo Nagase (CIT)
  12:30-13:30 Lunch Break ( 60 min. )
Fri, Mar 1 PM 
13:30 - 14:30
(7) 13:30-13:45 Study on suppression of electromagnetic noise generated from LED bulb by snubber circuit EMD2018-65 Ryouta Takeuchi, Shuhei Hotta, Takashi Kasuga (NIT, Nagano College), Hiroshi Inoue (Akita Ukiv)
(8) 13:45-14:00 Study on FDTD Analysis Method of Differential Lines Including Dielectric Loss at GHz Band EMD2018-66 Taiki Yamagiwa (NIT, Nagano College), Masahiro Tomioka (Akita Univ.), Ren Kitahara (NIT, Nagano College), Atsushi Nakamura (UTI), Yoshiki Kayano (UEC), Takashi Kasuga (NIT, Nagano College)
(9) 14:00-14:15 Contact reliability of electrical contacts by continuous make/break test of electromagnetic contactor EMD2018-67 Ikarashi Masanari, Ogaki Asuka, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(10) 14:15-14:30 Influence of ambient gas on various characteristics of break arc for electromagnetic contactor with AC power supply EMD2018-68 Igarashi Takahiro, Kumagai Fuuma, Kiyoshi Yoshida, Koichiro Sawa (NIT)
  14:30-14:45 Break ( 15 min. )
Fri, Mar 1 PM 
14:45 - 15:45
(11) 14:45-15:00 Influence of current and magnetic flux density on magnetic blow-out on arc discharge at breaking of electrical contacts EMD2018-69 Mano Kenta, Koichiro Sawa, KIyoshi Yoshida (NIT)
(12) 15:00-15:15 Influence on various characteristics such as arc duration during continuous make/break of electromagnetic contactor EMD2018-70 Hiroki Takeuchi, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(13) 15:15-15:30 A Study on Deterioration Phenomenon of Au-plated Slip Ring for Small Electric Power Transfer EMD2018-71 Yoshitaka Yamaki, Naoki Takahashi, Kouitirou Sawa, Takahiro Ueno (NIT)
(14) 15:30-15:45 Sliding characteristics of the intervention of molybdenum disulfide between copper contacts in high speed region and low speed region EMD2018-72 Tatsuro Iizuka, Taisuke Nakano, Yoshitada Watanabe, Takahiro Ueno, Kohichiro Sawa (NIT)
  15:45-16:00 Break ( 15 min. )
Fri, Mar 1 PM 
16:00 - 16:50
(15) 16:00-16:15 Arc Erosion of Brush at Sliding Contacts between Cu commutator and Carbon Brush EMD2018-73 Youdai Suzuki, Kaito Niiya, Kouichiro Sawa, Takahiro Ueno (NIT)
(16) 16:15-16:30 A Study on Brush Wear and Erosion at High Speed of Commutator Motors EMD2018-74 Hiroki Arai, Masato Hirabayashi, Koichiro Sawa, Takahiro Ueno (NIT)
(17) 16:30-16:45 Sliding Characteristics of Fe Slip Ring in the Change of Silver Content of Silver-Graphite Brushes EMD2018-75 Ryuta Higa, Yusuke Takada, Naoki Fukuda, Koichiro Sawa, Takahiro Ueno (NIT)
  16:45-16:50 Closing Address ( 5 min. )
  17:00-18:00 バンケット ( 60 min. )

Announcement for Speakers
General Talk (修論)Each speech will have 15 minutes for presentation and 5 minutes for discussion.
General Talk (卒論)Each speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Shin-ichi Wada(TMC)
TEL +81-44-555-6171,FAX +81-44-211-4200
E-: abe
Yoshiki Kayano(Univ. of Electro-Comm.)
TEL&FAX +81-42-443-5233
E-: yc
Masato Mizukami(Muroran Institute of Technology)
TEL&FAX +81-143-46-5307
E-: m-mmmn-it
Kenji Suzuki (Fuji Electric FA Components & Systems)
TEL +81-48-547-1037,FAX +81-48-549-1825
E-: -knjelectc
Yuichi Hayashi(NAIST)
TEL +81-743-72-5390,FAX +81-743-72-5391
E-: -iisist 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/es/emd/jpn/


Last modified: 2019-02-27 13:19:00


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan